# SDR AALA20040237

- Difficulty date: February 15, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N710TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28169
- System (JASC): 3397 · Light System Wiring
- Part: Cable
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY PATH LIGHT STRIP AT MID LAVATORY BY 2L DOOR INOPERATIVE.  REPLACED RIBBON CABLE TO EMERGENCY PATH LIGHT STRIP IN FRONT OF MID LAVATORY BY 2L DOOR.  SYSTEM GROUND CHECKED NORMAL OPRATION.
